# SDR CALA0001395

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN BOTH THE AFT AND FWD LOWER DOOR STOPS ON FWD CARGO DOOR.  THE CRACKS WERE STOP DRILLED IAW SRM 52-03.  DOUBLERS WERE INSTALLED AT EACH LOCATION IAW SRM 51-10-4, 51-10-3, 51-30-2, 51-30-7, 52-03, FIGURE 8, AND ECRA 5230-01554.
